# SDR AU001085

- Difficulty date: November 9, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna U206A
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12346131
- Condition: Cracked
- Location: Elevator Tab Str
- Part time: 13,456 cycles
- Component: Elevator Tab Str
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB CRACKED AND FAILED IN THE AREA AROUND THE HORN.  (X)
